# SDR ASAA2019050529251

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,229 hours, 6,320 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 43RM1D
- Condition: Failed
- Location: E&E Bay
- Part time: 19,226 hours, 6,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGAGED AUTOPILOT A AT FL340 TWO SECONDS LATER DISENGAGED. MADE TWO ATTEMPTS, BOTH TIMES DISENGAGED AFTER TWO SECONDS. RESUMED AUTOPILOT B OPERATIONS. GROUNDED - YES. REMOVED FLIGHT CONTROL COMPUTER CH A IAW AMM 22-11-33. REPLACED FCC A IAW AMM 22-11-33-400-801 STEPS F AND H. NO DEFECTS. REQUIRES LLM MAINTENANCE BITE GROUP 35 AND LAND VERIFY BITE GROUP 49. ACCOMPLISHED BITE GROUPS #35 & #49 REF AMM 22-11-33 & 22-11-00, ALL OPS NORMAL.
